My significant other has delt with shingle break outs. Terrible thing. She just got the treatment a couple months ago. So yes take it seriously.
Member has chosen to not make this information public.
Member not yet following any Groups.
Member not yet following any Pages.
I believe you are correct to think being tired all the time is related to the meds. After surgery the doses i was given had me thinking my heart was so bad. That it was why i felt tired all the time. Those doses were supposef to be only for 3 months. I was changef to a diff cardiologist. The dose wasnt changed. I didnt know they were supposed to change the dose. Still constantly tired. Heart rate and blood pressure low. Finally i was told the doses were way to high and we shoyls see how things go with lower levels. Thank God for this doctor paying attention. I began to feel better right away. Then i got my legs back and over time. I got my life back. You may have to have the levels you take. I am sure it can cause you to be tired.
I enjoy sharing and learning on this site. Im with you @balubeje. Who thinks it ok to tell ud we are crazy. My results are fantastic. We all have different circumstances. Im just letting thid one go. Prayer is my peace and comfort with our Father. I take my life very serious.